# SDR UIEA200600050

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65B155025
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE FIXED BULLNOSE, FOUND CRACKED AT BOTTOM CUT-OUT, AT NR 12 KRUEGER INBD LINKAGE MOUNTING AREA. ILES 445 LOWER BEAM.  LHW LOWER BEAM CRACK REPAIRED AS PER BOEING MSG. 1-168482122-2 AND FAA 8100-9 DATED 20 MARCH 2006.
